# SDR ASOA201201229

- Difficulty date: April 7, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 29,229 hours, 25,992 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED AT FS 202 BY PARKING BRAKE CABLE.  WORK COMPLETED IAW EC/TC REO 601R-53-11-563 AND STARTED DRILLING OUT FASTENERS FOR REPAIR NR 1 IAW EC/TC REO 601R-53-11-563.  COMPLIED WITH NDT HFEC INSP ON 202 BULKHEAD, VERIFIED SEVERAL CRACKS, MARKED THE ENDS OF THE CRACKS IAW NDTM 51-20-06.   CUT OUT DAMAGE IAW REO 601R-53-11-563, REV A. PERFORMED EDDY CURRENT INSPECTION IAW NDTM 51-20-06 . NO FURTHER DEFECTS NOTED.  INSTALLED ALL REPAIR PARTS IAW REO601R-53-11-563.
